RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 1, Pages 47–51 (Mi dan44149)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

General properties of the spectrum of differential and pseudodifferential operators with periodic coefficients and some problems of the geometry of numbers

M. M. Skriganov

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (687 kB)

Bibliographic databases:
UDC: 517
Presented: Л. Д. Фаддеев
Received: 25.08.1980

Citation: M. M. Skriganov, “General properties of the spectrum of differential and pseudodifferential operators with periodic coefficients and some problems of the geometry of numbers”, Dokl. Akad. Nauk SSSR, 256:1 (1981), 47–51

Citation in format AMSBIB
\Bibitem{Skr81}
\by M.~M.~Skriganov
\paper General properties of the spectrum of differential and pseudodifferential operators with periodic coefficients and some problems of the geometry of numbers
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 1
\pages 47--51
\mathnet{http://mi.mathnet.ru/dan44149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0599100}
\zmath{https://zbmath.org/?q=an:0483.35059}


Linking options:
  • http://mi.mathnet.ru/eng/dan44149
  • http://mi.mathnet.ru/eng/dan/v256/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Skriganov, “Spectrum of multidimensional operators with periodic coefficients”, Funct. Anal. Appl., 16:4 (1982), 319–321  mathnet  crossref  mathscinet  zmath  isi
    2. M. M. Skriganov, “The multidimensional Schrödinger operator with a periodic potential”, Math. USSR-Izv., 22:3 (1984), 619–645  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:28
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020